# SDR C2XA10CL123

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 21,208 hours, 16,292 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: P1218
- Condition: Failed
- Location: Apu
- Part time: 7,174 hours, 5,630 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CLE FLT 2785 THE CREW REPORTED A BURNING SMELL IN THE COCKPIT FOLLOWED BY APU FAIL.  MAINTENANCE INSPECTED AND REPLACED THE APU STARTER/GENERATOR.  OPERATIONAL CHECKS WERE GOOD.
